# SDR AALA202406065604

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,228 hours, 28,240 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Transition Panel
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VALIDATION OF EXISTING REPAIR TO FORWARD CARGO COMPARTMENT TRANSITION PANEL AT STA 500B + 12 INCHES, LBL 24 REQUIRED. SPLICE REPAIR ACCOMPLISHED PER SRM 53-00-53-2R PROCEDURE 5.
